Volgen
Nick Lindemulder
Nick Lindemulder
Postdoctoral researcher, Radboud University Nijmegen
Geverifieerd e-mailadres voor ru.nl
Titel
Geciteerd door
Geciteerd door
Jaar
Maximal regularity with weights for parabolic problems with inhomogeneous boundary conditions
N Lindemulder
Journal of Evolution Equations 20 (1), 59-108, 2020
25*2020
Complex interpolation with Dirichlet boundary conditions on the half line
N Lindemulder, M Meyries, M Veraar
Mathematische Nachrichten 291 (16), 2435-2456, 2018
242018
On the trace embedding and its applications to evolution equations
A Agresti, N Lindemulder, M Veraar
Mathematische Nachrichten 296 (4), 1319-1350, 2023
212023
The heat equation with rough boundary conditions and holomorphic functional calculus
N Lindemulder, M Veraar
Journal of Differential Equations 269 (7), 5832-5899, 2020
202020
Weighted estimates for operator-valued Fourier multipliers
S Fackler, TP Hytönen, N Lindemulder
Collectanea mathematica 71, 511-548, 2020
192020
Elliptic and parabolic boundary value problems in weighted function spaces
F Hummel, N Lindemulder
Potential Analysis 57 (4), 601-669, 2022
142022
Parabolic Initial-Boundary Value Problems with Inhomogeneous Data A Maximal Weighted Regularity Approach
N Lindemulder
122015
The UMD property for Musielak–Orlicz spaces
N Lindemulder, M Veraar, I Yaroslavtsev
Positivity and Noncommutative Analysis: Festschrift in Honour of Ben de …, 2019
102019
An intersection representation for a class of anisotropic vector-valued function spaces
N Lindemulder
Journal of Approximation Theory 264, 105519, 2021
62021
Second order operators subject to Dirichlet boundary conditions in weighted Triebel-Lizorkin spaces: parabolic problems
N Lindemulder
arXiv preprint arXiv:1812.05462, 2018
62018
A discrete framework for the interpolation of Banach spaces
N Lindemulder, E Lorist
Advances in Mathematics 440, 109506, 2024
42024
Difference norms for vector-valued Bessel potential spaces with an application to pointwise multipliers
N Lindemulder
Journal of Functional Analysis 272 (4), 1435-1476, 2017
42017
Pointwise multiplication by the characteristic function of the half-space on anisotropic vector-valued function spaces
N Lindemulder
Indagationes Mathematicae 33 (4), 885-904, 2022
32022
Banach Space-valued Extensions of Linear Operators on L
N Lindemulder
Ordered Structures and Applications: Positivity VII (Zaanen Centennial …, 2016
32016
Stein interpolation for the real interpolation method
N Lindemulder, E Lorist
Banach Journal of Mathematical Analysis 16 (1), 7, 2022
22022
Weighted Function Spaces with Applications to Boundary Value Problems
N Lindemulder
12019
Functional calculus on weighted Sobolev spaces for the Laplacian on the half-space
N Lindemulder, E Lorist, F Roodenburg, M Veraar
arXiv preprint arXiv:2406.03297, 2024
2024
Cauchy problem for singular-degenerate porous medium type equations: well-posedness and Sobolev regularity
N Lindemulder, S Sonner
arXiv e-prints, arXiv: 2312.01863, 2023
2023
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–18